# SDR 96ZZZM381

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Ice Vane
- Part number: 1189100383
- Condition: Cracked
- Location: Rt Eng Cowl
- Part time: 314 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MAINTENANCE, THE RIGHT FIXED ICE VALVE WAS FOUND TO TO HAVE SEVERAL CRACKS.
